MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RENEGADE HI-FLO FATHOM SYSTEM; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION RENEGADE HI-FLO FATHOM SYSTEM; CATHETER, CONTINUOUS FLUSH
Model Number 29462
Medical Device Problem Codes Fracture (1260); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the guidewire fractured internally.A renegade hi-flo fathom system was selected for use within the moderately tortuous right internal iliac - gluteus branch.During the procedure, approximately 3 cm of the distal segment of the guidewire fractured within the patient.The device deficiency was deemed non-consequential to the patient condition.There were no immediately reported patient complications.No further details were provided regarding the procedure outcome or patient status, despite request by boston scientific.
 
Additional Manufacturer Narrative
Corrected fields : h1 - type of reportable event.H6 - impact codes.Device analysis: the returned device consisted of renegade hi-flo with fathom guidewire inserted.Visual and microscopic examination revealed the microcatheter had multiple shaft kinks.Additionally, it was revealed that the guidewire had a bend located approximately 150.5 cm from the proximal end and a fracture located approximately 175 cm from the proximal end.
 
Event or Problem Description

Brand Name
RENEGADE HI-FLO FATHOM SYSTEM
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key20669806
Report Number2124215-2024-70175
Device Sequence Number7304783
Product Code KRA
UDI-Device Identifier08714729790884
UDI-Public08714729790884
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K140329
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number29462
Device Catalogue Number29462
Device Lot Number0033603413
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2024
Supplement Date Received by Manufacturer07/22/2025
Initial Report FDA Received Date11/12/2024
Supplement Report FDA Received Date08/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown